MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOBAND CP IMPLANT SYSTEM; PLATE, CLIP, SCREWS

CROSSROADS EXTREMITY SYSTEMS MOTOBAND CP IMPLANT SYSTEM; PLATE, CLIP, SCREWS
Catalog Number 7118-1818KT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Swelling (2091)
Date of Event 02/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The nitinol clip listed previously was used in conjunction with the implants listed below as a total construct for bone fragment osteotomy fixation and joint arthrodesis.In addition to the pain and swelling from the patient, the nitinol implant and the locking screw listed below experienced mechanical failure at some time post-operation.Component implants used in entire construct: motoband cp - locking screws - 3.0mm x 16mm, catalog#: 1500-3016, lot#: 500079, expiration: 08/01/2022.Motoband cp - non-locking screws - 3.5mm x 22mm, catalog#: 1500-3522, lot#: 101416, expiration: 04/01/2021.Dynaforce motoband max z-beta plate 18mm, catalog#: 7100-zb18, lot#: 500243, expiration: 03/15/2020.
 
Event or Problem Description
Lapidus procedure was performed on (b)(6) 2018.In follow-up, doctor reports partial fusion of joint in additional to breakage of the hardware - namely 1 locking screw and 1 leg of a nitinol clip.Patient has post-operation pain and swelling.Revision surgery was performed on (b)(6) 2019 to remove hardware.

Brand Name
MOTOBAND CP IMPLANT SYSTEM
Common Device Name
PLATE, CLIP, SCREWS
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway suite 140
memphis TN 38119
MDR Report Key8458320
Report Number3011421599-2019-00001
Device Sequence Number429221
Product Code HRS
UDI-Device Identifier00815432023288
UDI-Public00815432023288
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173710
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2020
Device Catalogue Number7118-1818KT
Device Lot Number103010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2019
Initial Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight72